# SDR SWAA2022071112449

- Difficulty date: May 27, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 142NW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NW B AFT CARGO COMPARTMENT 2022-267902 / [01] REPAIRED BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805. PARA 4.F. TOOL USED :CALIPER P/N:500-197-30 ; S/N:A21041924; DUE DATE: 10SEP22. SEE INDIVIDUAL SIGNOFFS BELOW. REPAIRED BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805.TOOL USED :CALIPER P/N:500-197-30 ; S/N:A21041924; DUE DATE: 10SEP22. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPAIRED BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805. PARA 4.F. TOOL USED :CALIPER P/N:500-197-30 ; S/N:A21041924; DUE DATE: 10SEP22. SEE INDIVIDUAL SIGNOFFS BELOW. REPAIRED BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805.TOOL USED :CALIPER P/N:500-197-30 ; S/N:A21041924; DUE DATE: 10SEP22. SEE INDIVIDUAL SIGNOFFS BELOW.
